# SDR AALA20121008009

- Difficulty date: October 8, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 66,977 hours, 34,990 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONGERON 4 LEFT OUTBOARD FLANGE AT STATION 160.  REMOVED DAMAGED PORTION OF LONGERON AND INSTALLED NEW LONGERON SECTION PER AARD 51-00-05-1.
